# SDR YENA2024110501428

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 05909
- Aircraft time: 40,581 hours, 12,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1696, SJO-MCO. 'DIRTY SOCK ODOR ON ARRIVAL AT LOW POWER SETTINGS; PERFORMED APU COMPARTMENT INSP NO FOUND INDICATION OIL LEAK. REPLACED RECIRCULATOR FILTER AND PACK BURN OPERATED SYSTEM AND NO FOUND ANY ODOR ON CABIN AND FLIGHT DECK IAW INFO NOTED 2017-T015K A/C OK FOR SVC.'
